The Michigan Mathematical Journal

On a minimal Lagrangian submanifold of Cn foliated by spheres.

Ildefonso Castro and Francisco Urbano

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 46, Issue 1 (1999), 71-82.

Dates
First available: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132359

Mathematical Reviews number (MathSciNet)
MR1682888

Zentralblatt MATH identifier
01548302

Digital Object Identifier
doi:10.1307/mmj/1030132359

Subjects
Primary: 53C38: Calibrations and calibrated geometries
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Castro, Ildefonso; Urbano, Francisco. On a minimal Lagrangian submanifold of C n foliated by spheres. The Michigan Mathematical Journal 46 (1999), no. 1, 71--82. doi:10.1307/mmj/1030132359. http://projecteuclid.org/euclid.mmj/1030132359.


Export citation